Finite volume schemes for diffusion equations: introduction to and review of modern methods

Research output: Contribution to journalArticleResearchpeer-review

106 Citations (Scopus)
Original languageEnglish
Pages (from-to)1575 - 1619
Number of pages45
JournalMathematical Models and Methods in Applied Sciences
Volume24
Issue number8
DOIs
Publication statusPublished - 2014

Cite this

@article{63cc655542d04d1f93c5217dd6ab9eff,
title = "Finite volume schemes for diffusion equations: introduction to and review of modern methods",
author = "Jerome Droniou",
year = "2014",
doi = "10.1142/S0218202514400041",
language = "English",
volume = "24",
pages = "1575 -- 1619",
journal = "Mathematical Models and Methods in Applied Sciences",
issn = "0218-2025",
publisher = "World Scientific Publishing",
number = "8",

}

Finite volume schemes for diffusion equations: introduction to and review of modern methods. / Droniou, Jerome.

In: Mathematical Models and Methods in Applied Sciences, Vol. 24, No. 8, 2014, p. 1575 - 1619.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Finite volume schemes for diffusion equations: introduction to and review of modern methods

AU - Droniou, Jerome

PY - 2014

Y1 - 2014

U2 - 10.1142/S0218202514400041

DO - 10.1142/S0218202514400041

M3 - Article

VL - 24

SP - 1575

EP - 1619

JO - Mathematical Models and Methods in Applied Sciences

JF - Mathematical Models and Methods in Applied Sciences

SN - 0218-2025

IS - 8

ER -